# SDR ROSA200200001

- Difficulty date: October 8, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N135DE
- Make and model: Lear 35A
- Aircraft serial: 667
- Aircraft time: 3,740 hours, 2,870 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Part number: AN8376D
- Condition: Loose
- Location: Hyd Line
- Part time: 830 hours, 600 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST ALL HYDRUALIC PRESSURE IN FLIGHT, AUX PRESSURE WORKED OK. FOUND HYDRUALIC LEAK IN LEFT MAIN GEAR WELL AIRFRAME FITTING TO RETRACT SIDE OF MAIN GEAR ACTUATOR. TIGHTENED FITTING TO RETRACT ACTUATOR PER LEARJET  MAINTENANCE MANUAL 20-30-00, SERVICED RESERVIOR PERFORMED RETRACTION AND EXTENSION FUNCTION CHECK OF LANDING GEAR PER LEARJET MAINTENANCE MANUAL 32-33-00 APGE 201, SERVICED EMERGENCY AIR BOTTLE AND PERFORMED OPERATIONAL CHECK OF ENGINE DRIVEN HYDRUALIC PUMPS, ALL SYSTEMS FUNCTION CHECK SATISFACTORY AIRCRAFT RETURNED TO SERVICE.AIRCRAFT RETURNED TO SERVICE.
